Alert archive / Pennsylvania / Flash Flood Watches in 2012
Flash Flood Watch 3, NWS State College, PA
NWS State College, PA issued this flash flood watch at Jul 20, 2012, 4:23 AM EDT for 26 counties in Pennsylvania. It took effect at Jul 20, 2012, 8:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2012, 4:23 AM EDT (08:23 UTC)
- In effect from
- Jul 20, 2012, 8:00 AM EDT
- Expired
- Jul 20, 2012, 11:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
All 26 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 72 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1690 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
308 WGUS61 KCTP 200823 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 423 AM EDT FRI JUL 20 2012 ...PERIODS OF HEAVY RAIN WILL OCCUR TODAY INTO EARLY TONIGHT... .SURFACE LOW PRESSURE OVER THE MIDDLE OHIO RIVER VALLEY WILL TEAM UP WITH A POTENT UPPER AIR DISTURBANCE...AND COPIOUS LOW LEVEL MOISTURE ACROSS THE REGION...TO BRING PERIODS OF HEAVY RAIN THROUGH THIS EVENING FROM SLOW MOVING SHOWERS AND THUNDERSTORMS. PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059- 063>066-202100- /O.NEW.KCTP.FF.A.0003.120720T1200Z-120721T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 423 AM EDT FRI JUL 20 2012 ...A FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR... COLUMBIA...CUMBERLAND...DAUPHIN...FRANKLIN...FULTON... HUNTINGDON...JUNIATA...LANCASTER...LEBANON...MIFFLIN... MONTOUR...NORTHERN CENTRE...NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND...PERRY...SCHUYLKILL...SNYDER... SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING... SULLIVAN...UNION AND YORK. * FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING. * PERIODS OF HEAVY SHOWERS AND A FEW THUNDERSTORMS...CREATING RAINFALL RATES OF 2 INCHES PER HOUR IN SOME LOCATIONS. * RAINFALL OF 1 TO 2 INCHES FELL ACROSS PORTIONS OF THE WATCH AREA LATE THURSDAY INTO EARLY THIS MORNING. THIS WILL CAUSE SMALL STREAMS AND CREEKS TO RESPOND QUICKLY...FROM THEIR ELEVATED LEVELS...TO THE ADDITIONAL HEAVY RAIN TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAMBERT/MARTIN
2 follow-up statements
265 WGUS61 KCTP 201457 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1057 AM EDT FRI JUL 20 2012 PAZ012-018-019-041-042-045-046-049>053-201600- /O.CAN.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 1057 AM EDT FRI JUL 20 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. LIGHT RAIN IS EXPECTED TO CONTINUE FOR MUCH OF THE DAY AND EVENING. HOWEVER...THE RAINFALL IS NO LONGER EXPECTED TO BE HEAVY ENOUGH TO LEAD TO FLASH FLOODING. $$ PAZ025>028-034>036-056>059-063>066-210300- /O.CON.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1057 AM EDT FRI JUL 20 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR...CUMBERLAND...DAUPHIN... FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... LEBANON...MIFFLIN...PERRY...SCHUYLKILL AND YORK. * THROUGH THIS EVENING. * PERIODS OF HEAVY SHOWERS AND A FEW THUNDERSTORMS. * RAINFALL OF 1 TO 2 INCHES FELL ACROSS PORTIONS OF THE WATCH AREA LATE THURSDAY AND THIS MORNING. SMALL STREAMS AND CREEKS MAY BE RUNNING HIGH AND WOULD RESPOND QUICKLY TO ADDITIONAL HEAVY RAIN. HOWEVER...THE THREAT DOES APPEAR TO HAVE DIMINISHED SOMEWHAT AS LESS THUNDERSTORMS ARE EXPECTED AND LIGHTER RAINFALL IS ALSO EXPECTED ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DANGELO
063 WGUS61 KCTP 201816 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 216 PM EDT FRI JUL 20 2012 PAZ027-028-056>059-063>066-201930- /O.CAN.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIFFLIN-JUNIATA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS- YORK-LANCASTER- 216 PM EDT FRI JUL 20 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. THE RAINFALL THROUGH THE REST OF THE DAY IS NOT EXPECTED TO BE HEAVY ENOUGH TO CAUSE FLASH FLOODING. $$ PAZ024-033-210300- /O.EXA.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAMBRIA-SOMERSET- 216 PM EDT FRI JUL 20 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CAMBRIA AND SOMERSET. * UNTIL 11 PM EDT THIS EVENING. * PERIODS OF HEAVY SHOWERS AND A FEW THUNDERSTORMS. * RAINFALL OF 1 TO 2 INCHES FELL ACROSS THE AREA LATE THURSDAY AND EARLY TODAY. SMALL STREAMS AND CREEKS MAY BE RUNNING HIGH AND WILL RISE QUICKLY TO ADDITIONAL HEAVY RAIN. SLOW MOVING THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY BE HEAVY ENOUGH TO PRODUCE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ PAZ025-026-034>036-210300- /O.CON.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLAIR-HUNTINGDON-BEDFORD-FULTON-FRANKLIN- 216 PM EDT FRI JUL 20 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...BEDFORD...BLAIR...FRANKLIN...FULTON AND HUNTINGDON. * UNTIL 11 PM EDT THIS EVENING. * PERIODS OF HEAVY SHOWERS AND A FEW THUNDERSTORMS. * RAINFALL OF 1 TO 2 INCHES FELL ACROSS PORTIONS OF THE WATCH AREA LATE THURSDAY AND EARLY TODAY. SMALL STREAMS AND CREEKS MAY BE RUNNING HIGH AND WILL RISE QUICKLY TO ADDITIONAL HEAVY RAIN. SLOW MOVING THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY BE HEAVY ENOUGH TO PRODUCE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DANGELO
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Jul 20, 3:45 AM EDT, 38 minutes earlier.
Area forecast discussion, Jul 20, 3:45 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 345 AM EDT FRI JUL 20 2012 .SYNOPSIS... A STATIONARY FRONT WILL REMAIN DRAPED ACROSS SOUTH CENTRAL PENNSYLVANIA TODAY. A SLOW MOVING WAVE OF LOW PRESSURE WILL RIDE EAST FROM THE OHIO RIVER VALLEY AND PASSING JUST SOUTH OF PENNSYLVANIA TODAY INTO SATURDAY. A WEAK RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS THE AREA SUNDAY AND MONDAY. TEMPERATURES FOR MUCH OF NEXT WEEK WILL RETURN TO NEAR...OR SLIGHTLY ABOVE NORMAL. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SEVERAL AREAS OF SLOW MOVING SHOWERS WERE DRIFTING EAST OR NORTHEAST ACROSS MAINLY THE NRN HALF OF THE CWA EARLY THIS MORNING. LATEST OPERATIONAL MODELS AND ENSEMBLES CONTINUE TO TARGET PORTIONS OF THE CENTRAL MTNS AND MIDDLE/LOWER SUSQ VALLEY FOR ADDITIONAL HEAVY RAIN TODAY INTO THIS EVENING AS A POTENT UPPER SHORT WAVE /CURRENTLY NEAR DETROIT/ DRIFTS SLOWLY TO THE SOUTHEAST AND CROSSES OUR CWA THIS AFTERNOON. THE STRONGEST AND MOST PERSISTENT AXIS OF 925-850 THETA-E CONVERGENCE AND DEEP MOISTURE STREAMING NWWD OFF THE ATLANTIC COAST APPEARS TO TARGET THE AREA NEAR AND TO THE EAST OF KIPT...WHERE THE CURRENT AREA OF MODERATE TO HEAVY RAIN SHOWERS SHOULD EXPAND THROUGH THIS MORNING AS DIVERGENCE ALOFT INCREASES AHEAD OF THE AFOREMENTIONED SHORT WAVE. EXTREMELY HIGH PWAT AIR OF 2-2.5 INCHES /OR APPROX +3 ST DEVIATIONS/ AND AN EAST/WEST RIBBON OF -3 ST DEVIATION EASTERLY WINDS AT 925-850 MB...WILL CONTINUE TO SUPPORT EXCESSIVE RAINFALL RATES OF 2+ INCHES PER HOUR AT TIMES TODAY. COORDINATED WITH LWX /AND EARLIER DISCUSSED THE SITUATION WITH OTHER SURROUNDING WFOS/ TO ISSUE A FLASH FLOOD WATCH FOR OUR SCENTRAL AND SERN ZONES. WILL EXTEND THIS WATCH THROUGH THE CENTRAL MTNS AND MIDDLE/WEST BRANCH SUSQ VALLEY. THE WATCH WILL COVER THE TIME PERIOD FROM 13Z TODAY-03Z SATURDAY. FLASH FLOOD GUIDANCE WAS QUITE HIGH AND GENERALLY OVER 3 INCHES AS OF LAST EVENING. HOWEVER...THE RECENT HEAVY RAIN HAS SUBSTANTIALLY REDUCED THESE VALUES IN NUMEROUS LOCATIONS. OTHERWISE HIGH MOISTURE AND EXTENSIVE CLOUD COVER WILL KEEP THE TEMPS MILD /IN THE 60S TO LOWER 70S/ THROUGH THE MID MORNING HOURS TODAY. THE LIGHT WIND WILL ALSO CREATE POCKETS OF FOG...MAINLY IN THE LOW-LYING AREAS. WILL JUST MENTION PATCHY FOG AT THIS POINT. TEMPS TODAY WILL ONLY RISE SOME 4-6 DEG F...REACHING AFTERNOON MAXS IN THE U60S NORTH...TO THE MID AND UPPER 70S IN THE SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... STEADY...MODERATE TO HEAVY /AND MAINLY STRATIFORM RAIN/ WILL BE ONGOING ACROSS MUCH OF CENTRAL AND EASTERN PENN TO BEGIN THIS PERIOD. THE SLOW MOVING UPPER SHORT WAVE...STALLED OUT FRONTAL BOUNDARY ACROSS THE MID ATLANTIC REGION...AND ANOMALOUS/DEEP SERLY UPSLOPE FLOW OF ATLANTIC MOISTURE WILL BEGIN TO SHIFT EAST OF THE REGION BY THE MID MORNING HOURS SATURDAY. STORM TOTAL RAINFALL FROM LATE THURSDAY THROUGH SAT MORNING WILL BE A SOLID 1-3 INCHES WITH LOCALIZED 4 INCH AMOUNTS POSSIBLE WHERE HEAVIER CONVECTIVE ELEMENTS FORM/LIFT NORTH OF THE FRONTAL BOUNDARY. THE BASE OF THE STRATUS WILL LOWER TO AROUND 1500 FT MSL FRIDAY NIGHT...THEN JUST LIFT A FEW HUNDRED FEET SAT MORNING...BEFORE DISSIPATING DURING SAT AFTERNOON. PAINTED THIS /AND ADDITIONAL ELEMENTS/ IN OUR WEATHER GRIDS AS PERIODS OF RAIN/DRIZZLE AND AREAS OF FOG. EXTENSIVE LOW...STRATUS CLOUDS COULD LINGER THROUGH MOST OR ALL OF SATURDAY UNDER A WEAK/MOIST NERLY FLOW. PERIODS OF DRIZZLE ARE POSSIBLE...MAINLY ACROSS THE CENTRAL MTNS AND WRN POCONOS. SATURDAY WILL BE QUITE COOL /PERHAPS UP A 30F DIFFERENCE IN SOME PORTIONS OF CENTRAL PENN COMPARED TO THE SWELTERING HIGHS IN THE 90S EXPERIENCED TUESDAY AND WEDNESDAY/. MAX TEMPS SATURDAY WILL RANGE FROM THE U60S TO LOWER 70S IN THE CENTRAL AND WEST...TO THE MID 70S IN THE SE. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... POSITIVE TILT...SFC AND UPPER LEVEL RIDGE WILL NOSE INTO THE REGION FROM THE WEST SATURDAY NIGHT AND SUNDAY BRINGING PARTIAL CLEARING...LIGHT WINDS...AND DRY WEATHER. HIGH TEMPS SUNDAY WILL REBOUND BACK TO NEAR OR JUST SLIGHTLY BELOW NORMAL. WILL STAY WITH CONTINUITY AND INCLUDE JUST A FEW ISOLATED SHRA/TSRA AFTER 18Z SUNDAY. HOWEVER...COVERAGE SHOULD BE QUITE SPARSE AS MID LEVEL LAPSE RATES WILL BE AOB 6C/KM. THE SERN CANADA AND NE U.S. UPPER TROUGH AMPLIFIES THROUGH THE MIDWEEK PERIOD. SEVERAL FAST MOVING...ALBEIT RATHER FLAT SHORTWAVES WILL RACE SOUTHEAST /WITH SOME OBVIOUS TIMING UNCERTAINTY/ AND TRIGGER SOME MAINLY AFTERNOON/EARLY EVENING SCTD SHOWERS AND TSRA MONDAY AND TUESDAY. HEIGHTS BEGIN TO RISE WEDNESDAY ACCOMPANIED BY AN AREA OF HIGH PRESSURE AT THE SFC DRIFTING OVERHEAD. KEPT IT DRY WITH POPS ONLY AROUND 10 PERCENT WEDNESDAY. WARMER AIR WILL PUSH EAST INTO THE REGION AT THE SFC AND ALOFT LATER IN THE WEEK BRINGING A CHANCE FOR A FEW SHOWERS AND ISOLATED TO SCATTERED TSRA. TEMPS FOR MUCH OF NEXT WEEK SHOULD BE NEAR TO SLIGHTLY ABOVE NORMAL WITH MODERATE DEWPOINTS GENERALLY IN THE U50S NORTH...TO MID 60S IN THE SOUTH. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... FRONTAL SYSTEM ACROSS CENTRAL PA WILL CONTINUE TO SAG SLOWLY SOUTHWARD TODAY. BULK OF THE RAIN AND LOWER CIGS ON THE COLD SIDE OF THE FRONT. EXPECT LITTLE CHANGE TODAY...WITH ONLY SLOW IMPROVEMENT FOR THE WEEKEND. WIDESPREAD IFR AND MVFR CONDITIONS FOR THE MOST PART TODAY. OUTLOOK... SAT...MVFR AND IFR CONDITIONS. SUN...MVFR/IFR CONDITIONS IN THE MORNING...THEN SLOWLY IMPROVING CONDITIONS. MON-TUE...MAINLY VFR...SCT PM TSTMS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT/DANGELO SHORT TERM...LAMBERT LONG TERM...LAMBERT AVIATION...MARTIN
Hazardous weather outlook, Jul 19, 12:20 PM EDT, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1220 PM EDT THU JUL 19 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-201630- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1220 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WIDESPREAD HEAVY RAINFALL OF 1 TO 3 INCHES IS LIKELY FRIDAY AND FRIDAY NIGHT...AS A WAVE OF LOW PRESSURE MOVING EAST ALONG A STALLED OUT FRONT CREATES A DEEP SOUTHEASTERLY FLOW OF MOISTURE OFF THE ATLANTIC. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
In the hours before
Local storm report, Jul 20, 1:17 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
117 AM EDT FRI JUL 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL MARYSVILLE 40.34N 76.93W
07/19/2012 M1.25 INCH PERRY PA PUBLIC
&&
EVENT NUMBER CTP1200279
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:24 PM EDT | Special Weather Statement | CTP | Adams, Lancaster, York | 81 min |
| Jul 19, 8:35 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 55 min |
| Jul 19, 11:57 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Snyder, Union | 108 min |
| Jul 20, 6:08 PM EDT | Areal Flood Advisory | CTP | Bedford, Cambria, Fulton, Somerset | 112 min |
Nearby
Flash Flood Watches in Pennsylvania, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.